# SDR ASOA201001683

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CTR FLOOR SEAT TRACK CORRODED AT SEAT LOCATIONS 3,4, AND 5.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.   EVALUATED DAMAGE AND FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01. REPLACED SEAT TRACK IAW AMM 53-0049-400-801.
